# SDR DXTA2023072891840

- Difficulty date: July 27, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N634QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605558
- Aircraft time: 15,626 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

CABIN EMERG LIGHT: BOTH FORWARD AND AFT HALF OF THE EMERGENCY LIGHTING SYSTEM EXIT SIGNS APPEARED DIM. CHECKED LIGHTS ON EMERGENCY BATTERIES ONLY AND ALL LED EXIT SIGNS ARE UNLIT.  PLEASE EVALUATE BOTH BATTERY PACKS FOR EMERGENCY LIGHTING.  REMOVED DEFECTIVE AFT EMERGENCY LIGHT BATTERY (PN: 9913-1, SN: 2565) AND INSTALLED CUSTOMER SUPPLIED TESTED EMERGENCY LIGHT BATTERY (PN: 9913-1, SN: 2178 REF 560XL AMM 33-50-01. REMOVED DEFECTIVE FWD EMERGENCY LIGHT BATTERY (PN: 9913-1, SN:2839) AND INSTALLED CUSTOMER SUPPLIED TESTED EMERGENCY LIGHT BATTERY (PN: 9913-1, SN:2075,TOP CHARGED AND OPS CHECK GOOD REF 560XL AMM 33-50-01
